Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 27, NWS Mobile, AL

October 25, 2010Baldwin County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this tornado warning at Oct 25, 2010, 4:42 AM CDT for Baldwin County, Clarke County, Washington County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2010, 4:42 AM CDT (09:42 UTC)
Expired
Oct 25, 2010, 5:05 AM CDT
In force
23 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 76 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1851 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WFUS54 KMOB 250942
TORMOB
ALC003-025-129-251015-
/O.NEW.KMOB.TO.W.0027.101025T0942Z-101025T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
442 AM CDT MON OCT 25 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  SOUTH CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 515 AM CDT

* AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES
  NORTHEAST OF CITRONELLE...OR NEAR MCINTOSH...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  TENSAW AROUND 505 AM CDT...
  CARLTON AROUND 510 AM CDT...
  LITTLE RIVER...BLACKSHER AND SERANGE AROUND 515 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3135 8772 3135 8774 3137 8775 3133 8778
      3131 8776 3131 8772 3128 8768 3125 8765
      3118 8762 3112 8794 3115 8794 3117 8799
      3115 8802 3115 8808 3127 8812 3140 8770
TIME...MOT...LOC 0942Z 253DEG 21KT 3121 8798

$$
2 follow-up statements
682 
WWUS54 KMOB 250958
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
458 AM CDT MON OCT 25 2010

ALC129-251007-
/O.CAN.KMOB.TO.W.0027.000000T0000Z-101025T1015Z/
WASHINGTON AL-
458 AM CDT MON OCT 25 2010

...THE TORNADO WARNING FOR SOUTHEASTERN WASHINGTON COUNTY IS
CANCELLED...

AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE 
COUNTY...THUS THE TORNADO WARNING HAS BEEN CANCELLED.

LAT...LON 3139 8772 3135 8772 3135 8774 3137 8775
      3133 8778 3131 8776 3131 8772 3126 8766
      3121 8793 3132 8793 3140 8770
TIME...MOT...LOC 0957Z 253DEG 21KT 3123 8788

$$

ALC003-025-251015-
/O.CON.KMOB.TO.W.0027.000000T0000Z-101025T1015Z/
CLARKE AL-BALDWIN AL-
458 AM CDT MON OCT 25 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR EXTREME
NORTH CENTRAL BALDWIN AND SOUTH CENTRAL CLARKE COUNTIES...

AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
LOCATED 9 MILES SOUTHWEST OF CARLTON...OR ABOUT 19 MILES SOUTH OF 
JACKSON...MOVING EAST AT 25 MPH.

THE TORNADO PRODUCING STORM WILL BE NEAR...
  CARLTON AROUND 505 AM CDT...
  LITTLE RIVER AROUND 515 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS.

IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...OR LIE FLAT IN THE NEAREST DITCH OR OTHER
LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA.

LAT...LON 3139 8772 3135 8772 3135 8774 3137 8775
      3133 8778 3131 8776 3131 8772 3126 8766
      3121 8793 3132 8793 3140 8770
TIME...MOT...LOC 0957Z 253DEG 21KT 3123 8788

$$
538 
WWUS54 KMOB 251005
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
505 AM CDT MON OCT 25 2010

ALC003-025-251014-
/O.CAN.KMOB.TO.W.0027.000000T0000Z-101025T1015Z/
CLARKE AL-BALDWIN AL-
505 AM CDT MON OCT 25 2010

...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL BALDWIN AND SOUTH
CENTRAL CLARKE COUNTIES IS CANCELLED...

AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED...THUS 
THE TORNADO WARNING HAS BEEN CANCELLED.

LAT...LON 3139 8772 3135 8772 3135 8774 3137 8775
      3133 8778 3131 8776 3131 8772 3126 8766
      3121 8793 3132 8793 3140 8770
TIME...MOT...LOC 1004Z 253DEG 21KT 3124 8783

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Oct 25, 4:30 AM CDT, 12 minutes earlier.

Area forecast discussion, Oct 25, 4:30 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT MON OCT 25 2010

.SHORT TERM (THIS MORNING)...WE CONTINUE TO MONITOR A BROKEN
LINE OF STRONG STORMS PASSING ACROSS OUR INLAND COUNTIES IN
ALABAMA...AND WE CONTINUE A TORNADO WATCH ACROSS SOME OF OUR
NORTHERN-MOST COUNTIES.  LATEST OBSERVATIONS INDICATE 500 TO 100
J/KG MIXED LAYER CAPES AHEAD OF THE LINE OF STORMS...WITH WINDS
STILL BACKED AHEAD OF THE LINE SUPPORTING CONTINUED VERTICAL VEERING
OF THE WINDS AND SUFFICIENT WIND SHEAR TO MAINTAIN THE TORNADO WATCH
ACROSS WILCOX, BUTLER AND CRENSHAW COUNTIES.  WE ARE IN THE PROCESS
OF DROPPING CHOCTAW COUNTY SHORTLY AS IT IS BEHIND THE LINE WHERE
SURFACE WINDS ARE VEERING TO THE SOUTHWEST.  CONVECTION MOVING INTO
CENTRAL MS BACK TO THE WEST CONTINUES TO BE WEAKEN AS INDICATED BY
WARMING CLOUD TOPS ON SATELLITE IMAGERY.

/05

(REST OF TODAY INTO TONIGHT)...A PAIR OF SHORTWAVES WILL PASS JUST
NORTH OF THE FA MAINLY THIS MORNING. BEST COMBINATION OF UPPER
DYNAMICS...INSTABILITY AND SHEAR WILL BE NORTH OF THE FA...BUT
LOOKING AT THE ONGOING ACTIVITY...THE NORTHERN-MOST SECTIONS OF THE
FA WILL ALSO BE AFFECTED. PUT GUSTY WIND WORDING IN LAND FA WIDE
JUST IN CASE. WILD CARD IS A TRAILING MCS SEVERAL HOURS BEHIND THE
TAIL END OF THE CURRENT SYSTEM. CURRENT TRENDS SHOW IT WEAKENING AS
IT GETS FED THE WORKED-OVER AIR FROM...BUT AM NOT GOING TO DISCOUNT
UNTIL I SEE IT GOES AWAY.

FOR TEMPS...WELL ABOVE SEASONAL TEMPS WITH A TIGHTER THAN USUAL
RANGE EXPECTED FOR THE FIRST TWO PERIODS OF THE FORECAST.  /16

.LONG TERM (TUESDAY THROUGH SATURDAY)...WE INCREASE POPS INTO THE
CHANCE CATEGORY AGAIN WEDNESDAY AND WEDNESDAY NIGHT AHEAD OF A COLD
FRONT MOVING SOUTH INTO OUR AREA...THEN DROP POPS THURSDAY THROUGH
SATURDAY WITH DRY COOLER AIR WORKING DOWN INTO OUR REGION BEHIND THE
PASSING FRONT.  SLIGHT CHANCE POPS FOR THE INLAND COUNTIES ON SUNDAY
AHEAD OF A SHORTWAVE MOVING DOWN FROM THE NORTHWEST.

/05

&&

.MARINE...A GENERALLY MODERATE SOUTHERLY FLOW WILL CONTINUE INTO
TUESDAY NIGHT...THEN SETTLE. GUIDANCE IS CONTINUING TO ADVERTISE A
FRONT BEING PUSHED OVER THE AREA...MAINLY THURSDAY DAYTIME NOW.
STRONG OFFSHORE FLOW CONTINUES TO BE ADVERTISED FOLLOWING THIS
FRONTAL PASSAGE...LASTING INTO FRIDAY...THEN WEAKEN AS THE WINDS
SHIFTS TO WESTERLY BY SATURDAY MORNING AS SURFACE HIGH PRESSURE
PASSES NORTH OF THE AREA TO OVER VA BY SATURDAY MORN.

/16

&&

.AVIATION (12Z ISSUANCE)...A SERIES OF SHORTWAVES WILL BRING
SHRA/TSRA TO MAINLY NORTHERN AREAS OF THE FA THIS MORNING INTO EARLY
AFTERNOON. SOME SHOWERS WILL BE POSSIBLE OVER THE SOUTHERN HALF OF
THE AREA.. AS THESE MOVE OUT TODAY...SKIES WILL CLEAR OUT...WITH FOG
LIKELY OVER THE AREA TONIGHT. GUIDANCE IS PRETTY CONSISTENT WITH
MVFR CONDITIONS LIKELY...VFR POSSIBLE.

/16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  71  85  71 /  30  05  20  20
PENSACOLA   82  72  83  72 /  50  10  20  20
DESTIN      80  72  80  73 /  60  10  20  20
EVERGREEN   85  68  86  68 /  40  05  20  20
WAYNESBORO  87  69  86  69 /  20  05  20  30
CAMDEN      87  68  87  69 /  40  05  20  30
CRESTVIEW   84  69  85  69 /  60  10  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

16/MILLER
05/GARMON
Hazardous weather outlook, Oct 24, 10:19 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1019 PM CDT SUN OCT 24 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-251200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1019 PM CDT SUN OCT 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVERNIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE
WEST. AN INCREASE IN WIND SHEAR WILL RESULT IN THE POTENTIAL FOR
ISOLATED SEVERE THUNDERSTORMS. THE MAIN THREATS FROM THESE STORMS
WILL BE LARGE HAIL AND DAMAGING WIND GUSTS OF 60 MPH OR GREATER. A
SMALL RISK OF AN ISOLATED TORNADO EXISTS AS WELL. THE THREAT FOR
SEVERE STORMS WILL END FROM WEST TO EAST EARLY TO MID MONDAY
MORNING.

SMALL CRAFT ARE URGED TO EXERCISE CAUTION THROUGH MONDAY AS A
MODERATE TO STRONG ONSHORE WIND CONTINUES.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

A COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA LATE THURSDAY.
SCATTERED SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...BUT
THE RISK OF SEVERE WEATHER IS LOW AT THIS TIME.

STRONG OFFSHORE WINDS WILL DEVELOP ACROSS THE MARINE AREA THURSDAY
NIGHT INTO FRIDAY IN THE WAKE OF THE FRONT...RESULTING IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
OVERNIGHT.

In the hours before

Local storm report, Oct 24, 11:01 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1101 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TORNADO          2 SSE ELSANOR           30.52N 87.57W
10/24/2010                   BALDWIN            AL   EMERGENCY MNGR

            *** 1 INJ *** UNCONFIRMED TORNADO...EMA REPORTED THAT A
            MOBILE HOME ON GREEK CEMETERY ROAD WAS COMPLETELY
            DESTROYED. ANOTHER MOBILE HOME ALONG WITH THE SHED AND
            ATTACHED PORCH WAS DAMAGED. TREE LIMBS DOWN AND ROAD
            SIGNS BROKEN OFF. A WOMAN RECEIVED MINOR INJURIES DUE TO
            STEPPING ON BROKEN GLASS. SHE WAS TREATED AT THE SCENE.
            TIME UPDATED BASED ON EMA REPORT.

&&

KC
Local storm report, Oct 24, 11:23 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1123 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     ROBERTS                 31.08N 86.89W
10/24/2010                   ESCAMBIA           AL   LAW ENFORCEMENT

            SEVERAL TREES DOWN ON BRADLEY AND SCHOOL HOUSE ROADS.

&&

KC
Special weather statement, Oct 25, 12:31 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1231 AM CDT MON OCT 25 2010

ALZ057-058-250615-
BUTLER AL-CRENSHAW AL-
1231 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUTLER AND CRENSHAW
COUNTIES IN SOUTHWEST ALABAMA...THROUGH 115 AM CDT...

AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF GEORGIANA...OR 10 MILES
NORTH OF GANTT...AND MOVING NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
RUTLEDGE AROUND 115 AM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Oct 25, 12:59 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1259 AM CDT MON OCT 25 2010

ALZ057-058-250645-
BUTLER AL-CRENSHAW AL-
1259 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUTLER AND CENTRAL
CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 145 AM CDT...

AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF LUVERNE...OR 9 MILES
NORTHWEST OF DOZIER...AND MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
RUTLEDGE...LUVERNE AROUND 120 AM CDT...
LUVERNE AROUND 125 AM CDT...
PETREY AROUND 140 AM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Oct 25, 3:12 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
312 AM CDT MON OCT 25 2010

ALZ051-250915-
CHOCTAW AL-
312 AM CDT MON OCT 25 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CHOCTAW COUNTY
IN SOUTHWEST ALABAMA...THROUGH 415 AM CDT...

AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
NORTH OF BUTLER TO 13 MILES EAST OF QUITMAN...AND MOVING EAST AT 15
MPH.

THESE STRONG THUNDERSTORMS WILL BE NEAR...
LISMAN AROUND 335 AM CDT...
BUTLER AROUND 410 AM CDT...
DEAS...PENNINGTON AROUND 415 AM CDT...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA.

&&
Special weather statement, Oct 25, 4:24 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CDT MON OCT 25 2010

ALZ052-053-062-251015-
WASHINGTON AL-CLARKE AL-UPPER BALDWIN AL-
424 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
SOUTHERN CLARKE AND NORTHWESTERN BALDWIN COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 515 AM CDT...

AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF CITRONELLE...OR 7 MILES
SOUTHWEST OF MCINTOSH...AND MOVING NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
MCINTOSH AROUND 435 AM CDT...
CHOCTAW BLUFF AROUND 515 AM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:00 PM CDTAreal Flood AdvisoryMOBBaldwin60 min
Oct 24, 8:26 PM CDTSpecial Marine WarningMOB64 min
Oct 24, 8:30 PM CDTSevere Thunderstorm WarningMOBClarke, Wilcox45 min
Oct 24, 8:32 PM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox43 min
Oct 24, 9:16 PM CDTTornado WarningMOBBaldwin44 min
Oct 24, 10:52 PM CDTTornado WarningMOBEscambia39 min
Oct 24, 11:15 PM CDTTornado WarningMOBConecuh, Covington, Escambia45 min
Oct 24, 11:39 PM CDTSpecial Marine WarningMOB51 min
Oct 24, 11:52 PM CDTTornado WarningMOBCovington38 min
Oct 25, 3:19 AM CDTSevere Thunderstorm WarningMOBChoctaw41 min
Oct 25, 5:15 AM CDTAreal Flood AdvisoryMOBMobile60 min
Oct 25, 5:20 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile40 min
Oct 25, 5:23 AM CDTTornado WarningMOBBaldwin, Mobile25 min
Oct 25, 5:59 AM CDTSevere Thunderstorm WarningMOBBaldwin46 min
Oct 25, 6:03 AM CDTTornado WarningMOBBaldwin27 min
Oct 25, 6:26 AM CDTAreal Flood AdvisoryMOBBaldwin, Conecuh, Escambia, Monroe2 hr
Oct 25, 6:28 AM CDTTornado WarningMOBBaldwin32 min
Oct 25, 6:44 AM CDTSevere Thunderstorm WarningMOBBaldwin36 min
Oct 25, 7:01 AM CDTAreal Flood AdvisoryMOBBaldwin59 min
Oct 25, 7:21 AM CDTAreal Flood AdvisoryMOBConecuh, Escambia, Monroe54 min
Oct 25, 8:13 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Escambia2 min
Oct 25, 8:18 AM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw42 min
Oct 25, 1:06 PM CDTTornado WarningMOBConecuh, Escambia39 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.